Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to `Mann pairs'


Authors: Lou van den Dries and Ayhan Günaydın
Journal: Trans. Amer. Math. Soc. 363 (2011), 5057-5057
MSC (2000): Primary 03C35, 03C60, 03C98, 11U09
Published electronically: March 31, 2011
Original Article: Trans. Amer. Math. Soc. 362 (2010), 2393-2414.
MathSciNet review: 2806701
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 03C35, 03C60, 03C98, 11U09

Retrieve articles in all journals with MSC (2000): 03C35, 03C60, 03C98, 11U09


Additional Information

Lou van den Dries
Affiliation: Department of Mathematics, University of Illinois, 1409 W. Green Street, Urbana, Illinois 61801
Email: vddries@math.uiuc.edu

Ayhan Günaydın
Affiliation: Centro de Matemática e Aplicaçoes Fundamentais, Universidade de Lisboa, Avenida Professor Gama Pinto, 2, 1649-003 Lisbon, Portugal
Email: ayhan@ptmat.fc.ul.pt

DOI: https://doi.org/10.1090/S0002-9947-2011-05528-5
Received by editor(s): December 16, 2010
Published electronically: March 31, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.